Argumentation Semantics for Defeasible Logic

There are no files associated with this record.

Title Argumentation Semantics for Defeasible Logic
Author Governatori, Guido; Maher, Michael J.; Antoniou, Grigoris; Billington, David
Editor D M Gabbay
Year Published 2004
Publisher Oxford University Press
Citation Journal of Logic and Computation, Vol. 14(5), pp. 675-702
Peer Reviewed Yes
Published Yes
Publisher URI
Copyright Statement The definitive publisher-authenticated version J Logic Computation 2004 14: 675-702is available online at:
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice